Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 25, Issue 6

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Frontmatter
    December 8, 2015
    Page range: I-IV
  • Requires Authentication Unlicensed
    Licensed
    Cardinality estimates for some classes of regular languages
    December 8, 2015
    Dmitriy E. Alexandrov
    Page range: 323-337
  • December 8, 2015
    Dmitriy V. Dmitruschenkov
    Page range: 339-343
  • Requires Authentication Unlicensed
    Licensed
    Existence of arbitrarily long square-free words with one possible mismatch
    December 8, 2015
    Nikita V. Kotlyarov
    Page range: 345-357
  • Requires Authentication Unlicensed
    Licensed
    On frequencies of elements in multicyclic random sequence modulo 4
    December 8, 2015
    Natalia M. Mezhennaya, Vladimir G. Mikhailov
    Page range: 359-365
  • Requires Authentication Unlicensed
    Licensed
    Single tests for logical gates
    December 8, 2015
    Kirill A. Popkov
    Page range: 367-382
  • December 8, 2015
    Aleksandr N. Timashev
    Page range: 385-392

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/25/6/html
Scroll to top button